Parametric inference for discretely observed multidimensional diffusions with small diffusion coefficient

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2014, 124 (1), pp.51-80. <10.1016/j.spa.2013.07.009>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00937301
Contributeur : Serena Benassù <>
Soumis le : mardi 28 janvier 2014 - 10:54:51
Dernière modification le : jeudi 27 avril 2017 - 09:46:50

Identifiants

Collections

UPMC | INSMI | USPC | PMA

Citation

R. Guy, C. Laredo, E. Vergu. Parametric inference for discretely observed multidimensional diffusions with small diffusion coefficient. Stochastic Processes and their Applications, Elsevier, 2014, 124 (1), pp.51-80. <10.1016/j.spa.2013.07.009>. <hal-00937301>

Partager

Métriques

Consultations de la notice

26